A Sufficient Condition for the Instability of the q Â? d Algorithm.
Numerische Mathematik, Tome 1 (1959), pp. 203-207
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1959__1_131431,
author = {P. WYNN},
title = {A {Sufficient} {Condition} for the {Instability} of the q {\^A?} d {Algorithm.}},
journal = {Numerische Mathematik},
pages = {203--207},
year = {1959},
volume = {1},
zbl = {0096.09501},
url = {http://geodesic.mathdoc.fr/item/NUMA_1959__1_131431/}
}
P. WYNN. A Sufficient Condition for the Instability of the q Â? d Algorithm.. Numerische Mathematik, Tome 1 (1959), pp. 203-207. http://geodesic.mathdoc.fr/item/NUMA_1959__1_131431/